# SDR AALA20100322TUL11

- Difficulty date: March 22, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT WINDOW PAN CRACKED AT STATION 1041.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
